Existence of weak solutions for compressible Navier-Stokes equations with entropy transport

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01810433
Contributor : Antonin Novotny <>
Submitted on : Thursday, June 7, 2018 - 8:15:17 PM
Last modification on : Thursday, February 7, 2019 - 4:15:25 PM

Identifiers

  • HAL Id : hal-01810433, version 1

Collections

Citation

Antonin Novotny, David Maltese, Martin Michalek, Piotr Boguslaw Mucha, Milan Pokorny, et al.. Existence of weak solutions for compressible Navier-Stokes equations with entropy transport. J. Differential Equations, 2016, 261 (8), pp.4448-4485. ⟨hal-01810433⟩

Share

Metrics

Record views

73